IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Tsunenori Mine (Kyushu Univ.)
Vice Chair Daisuke Katagami (Tokyo Polytechnic Univ.), Naoki Fukuta (Shizuoka Univ.)
Secretary Hiromitsu Hattori (Ritsumeikan Univ.), Yuichi Sei (Univ. of Electro-Comm.)
Assistant Yuko Sakurai (AIST)

Conference Date Fri, Feb 22, 2019 10:00 - 17:50
Sat, Feb 23, 2019 10:00 - 17:40
Topics  
Conference Place Kansai University TOKYO CENTER 
Address 9th Floor, SapiaTower 1-7-12 Marunouchi, Chiyoda-ku, Tokyo
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on AI.

(1) 10:00-10:20 [Special Talk]
Welcoming Words: "Data market as a factory of socionetwork strategies"
Yukio Ohsawa (UT)
Fri, Feb 22 AM 
10:20 - 13:40
(2) 10:20-10:40 Worldwide Trend of Data Market Businesses in Japan, the United States, Europe, and China AI2018-37 Teruaki Hayashi (UT), Yutaka Oguchi (NRC), Shoji Tobisawa (BR&M), Yukio Ohsawa (UT)
(3) 10:40-11:00 Legal Protection of Data
-- Overview of the Amendment to the Unfair Competition Act of Japan in 2018 --
AI2018-38
Makoto Koike (MK Microwave)
  11:00-11:10 Discussion ( 10 min. )
(4) 11:10-11:30 Open standard and opened standardization process AI2018-39 Yoshiaki Fukami (Rikkyo Univ.)
(5) 11:30-11:50 Circumstance of Data Oriented Co-Creation Using Data Jacket and Blockchain AI2018-40 Akihiro Terashima, Yusuke Ejiri, Eiji Ikeda, Hiromichi Sasaki (FUJITSU)
  11:50-13:00 Lunch ( 70 min. )
(6) 13:00-13:40 [Invited Talk]
Kaori Ishii (University of Tsukuba)
  13:40-14:00 Coffee Break ( 20 min. )
Fri, Feb 22 PM 
14:00 - 17:50
(7) 14:00-14:20 Analysis of structural changes in domestic stock market AI2018-47 Yoshiki Kishi, Teruaki Hayashi, Yukio Ohsawa (UT)
(8) 14:20-14:40 Matching and Visualization Tool to Support Encounters between Data Providers and Users AI2018-42 Teruaki Hayashi (UT), Aki Ando, Satoshi Tachibana, Akira Akaishi (ABeam), Yukio Ohsawa (UT)
  14:40-14:50 Discussion ( 10 min. )
(9) 14:50-15:10 Data Classification by Reducing Bias of Domain-oriented Knowledge Using Data Jackets and Word2vec AI2018-43 Masahiro Senda (NU), Daiji Iwasa, Teruaki Hayashi, Yukio Ohsawa (UT)
(10) 15:10-15:30 Active Inference of Variable Labels Using Annotation to Some Variable Labels in Data Jackets AI2018-44 Hiroo Iwanaga (UTokyo/NTT DATA MSI), Teruaki Hayashi, Yukio Ohsawa (UTokyo)
  15:30-15:50 Coffee Break ( 20 min. )
(11) 15:50-16:20 [Special Talk]
Is Financial Literacy a Dangerous Thing?: Financial Literacy, Behavioral Factors, and Financial Choices of Consumers
Taizo Motonishi (Kansai University)
(12) 16:20-16:50 [Special Talk]
The review of Socionetowrk strategies and interdisciplinary research
Katsutoshi Yada (Kansai University)
  16:50-17:50 Closing (Day 1) ( 60 min. )
Sat, Feb 23 AM 
10:00 - 10:40
  - Opening Remarks: Teruaki Hayashi (UT)
(13) 10:00-10:40 [Invited Talk]
Cross-Sectoral and Innovative Use of Data for Sustainable Development
Kazushige Taniguchi(Inter-American Development Bank)
Sat, Feb 23 PM 
10:40 - 14:20
(14) 10:40-11:00 Automatic Ontology Generation from Japanese Dictionaries AI2018-45 Kentaro Tanabe, Ken Kaneiwa (UEC)
(15) 11:00-11:20 Mining Semantic Patterns from Dependency Trees of Japanese Sentences AI2018-46 Ryo Suzuki, Ken Kaneiwa (The Univ. of Electro-Communications)
  11:20-11:30 Discussion ( 10 min. )
(16) 11:30-11:50 Evaluation of the similarity between data jackets based on data users' recognition AI2018-41 Nao Uehara, Teruaki Hayashi, Yukio Ohsawa (UT)
(17) 11:50-12:10 Constructing the time segment analysis method for planning strategies in supermarket AI2018-48 Makoto Naraoka, Teruaki Hayashi, Yukio Ohsawa (The Univ. of tokyo)
  12:10-13:20 Lunch ( 70 min. )
(18) 13:20-14:00 [Invited Talk]
Social Network Analysis for Evaluating Referral Campaigns
Dries Benoit(Ghent University)
  14:00-14:20 Coffee Break ( 20 min. )
Sat, Feb 23 PM 
14:20 - 17:40
(19) 14:20-14:40 Attempt to distinguish pattern of motion on bed in nursing care situation by machine learning AI2018-49 Yohei Kayano (Nagoya City Univ.)
(20) 14:40-15:00 Estimation of Tags using Various Data for Online Video Sharing Sites AI2018-50 Hiroki Sakaji (U-Tokyo), Akio Kobayashi (AIP), Masaki Kohana (Ibaraki Univ.), Yasunao Takano (Aoyama Gakuin Univ.), Kiyoshi Izumi (U-Tokyo)
  15:00-15:10 Discussion ( 10 min. )
(21) 15:10-15:30 Analysis of Big Earthquake Precursors by Accumulated Energy AI2018-51 Kota Takemura, Teruaki Hayashi, Yukio Ohsawa (UT)
(22) 15:30-15:50 Data Selecting Method for Consensus Building among Stakeholders with Extended Goal Graph AI2018-52 Noriyuki Kushiro, Masafumi Ifuku, Yusuke Aoyama (KIT)
  15:50-16:10 Coffee Break ( 20 min. )
(23) 16:10-16:50 [Invited Talk]
On the value of additional data for improved business decision making
Dirk Van den Poel(Ghent University)
(24) 16:50-17:30 [Invited Talk]
Innovation spreading in online social networks
János Kertész(Central European University (CEU))
  17:30-17:40 Closing: Teruaki Hayashi (UT) ( 10 min. )
  - Dinner

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 


Last modified: 2019-02-18 16:14:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /  
 
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan